MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH RESTORATION ADM X3 INS 28/48; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS

STRYKER ORTHOPAEDICS-MAHWAH RESTORATION ADM X3 INS 28/48; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Catalog Number 1236-2-848
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Scar Tissue (2060); Discomfort (2330); Ambulation or Postural Difficulties (2544)
Date of Event 07/29/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The following devices were also listed in this report: size 5 accolade ii 127 deg; cat# 6721-0535 ; lot# 51193301 delta v-40 ceramic head 28/0; cat# 6570-0-128 ; lot# 51232504 primary trit hemi cluster hole cup 56mm; cat# 502-03-56e ; lot# yj2jx4 6.5 cancellous bone screw 30mm; cat# 2030-6530-1; lot# l17vre modular dual mobility insert; cat#626-00-42e; lot# 51085602 it cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
Pt.Reported via phone that; they need some information on these products, on these implants which was recalled.I just had a revision surgery.2016 had discomfort, and pain in the hip which was diagnosed as a pinched nerve and received cortisone shots for it.Scarred tissue was noticed during revision.
 
Additional Manufacturer Narrative
Reported event: an event regarding patient factors (lumbar degenerative disease) involving an adm liner was reported.The event was confirmed via clinician review of the provided medical records.Method & results: product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.Clinician review: a review of the provided medical information by a clinical consultant indicated: documents reviewed demonstrate that the patient had an uneventful tha (b)(6) 2015.Recovered reasonably well but had ongoing lateral and anterior thigh pain.Her surgeon pursued this with both an infectious and mechanical work up which proved to be negative.She was referred to the spine team and found to have severe lumbar degenerative facet disease.She received a series of nerve root ablations with modicum of relief.No documentation of an exploratory arthrotomy was provided.Ongoing anterior lateral thigh pain following tha is confirmed.The root cause of this pain was determined to ne related to lumbar degenerative disease.Product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: no device-related failure modes were reported and the implants were revised during this procedure.Documents reviewed demonstrate that the patient had an uneventful tha (b)(6) 2015.Recovered reasonably well but had ongoing lateral and anterior thigh pain.Her surgeon pursued this with both an infectious and mechanical work up which proved to be negative.She was referred to the spine team and found to have severe lumbar degenerative facet disease.She received a series of nerve root ablations with modicum of relief.No documentation of an exploratory arthrotomy was provided.Ongoing anterior lateral thigh pain following tha is confirmed.The root cause of this pain was determined to ne related to lumbar degenerative disease.No further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description

Brand Name
RESTORATION ADM X3 INS 28/48
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
alessandra chavez
3365 enterprise ave
weston, FL 33331
9546280700
MDR Report Key19992131
Report Number0002249697-2024-01127
Device Sequence Number8585945
Product Code LZO
UDI-Device Identifier04546540638977
UDI-Public04546540638977
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K233498
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Catalogue Number1236-2-848
Device Lot Number49240401
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/29/2024
Supplement Date Received by Manufacturer08/30/2024
Initial Report FDA Received Date08/15/2024
Supplement Report FDA Received Date09/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/05/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR
Patient SexFemale
Patient Weight232 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American